Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

265 Note: A Generalization of the Logistic Law of Growth

Malcolm E. Turner, Jr., Brent A. Blumenstein and Jeanne L. Sebaugh
Biometrics
Vol. 25, No. 3 (Sep., 1969), pp. 577-580
DOI: 10.2307/2528910
Stable URL: http://www.jstor.org/stable/2528910
Page Count: 4
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
265 Note: A Generalization of the Logistic Law of Growth
Preview not available

Abstract

A generalization of the logistic function in which the maximum population size is allowed to vary is described.

Page Thumbnails

  • Thumbnail: Page 
577
    577
  • Thumbnail: Page 
578
    578
  • Thumbnail: Page 
579
    579
  • Thumbnail: Page 
580
    580
Part of Sustainability